# SDR RAIA00409004

- Difficulty date: September 6, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 18,819 hours, 19,751 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Out Of Position
- Location: Aoa Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CHO - STALL WARNING INDICATION ON TAKEOFF ROLL.  MAINTENANCE FOUND LT AOA VANE IN VERTICAL POSITION AND REPOSITIONED VANE TO NEUTRAL POSITION.
